Alert archive / Arizona / Frost Advisories in 2008

Frost Advisory 3, NWS Tucson, AZ

December 26, 2008

NWS Tucson, AZ issued this frost advisory at Dec 26, 2008, 2:20 PM MST. It took effect at Dec 26, 2008, 11:00 PM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2008, 2:20 PM MST (21:20 UTC)
In effect from
Dec 26, 2008, 11:00 PM MST
Expired
Dec 27, 2008, 9:00 AM MST
In force
10 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTWC 262120
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
220 PM MST FRI DEC 26 2008

...FREEZING NIGHTS AHEAD FOR SOUTHEAST ARIZONA...

.COLD AIR FILTERING IN BEHIND A DEPARTING WINTER STORM SYSTEM WILL
RESULT IN FREEZING TEMPERATURES ACROSS SOUTHEAST ARIZONA THE NEXT
COUPLE OF NIGHTS. RESIDUAL MOISTURE FROM SHOWERS ASSOCIATED WITH
THE DEPARTING WINTER STORM SYSTEM WILL INTERACT WITH FREEZING
TEMPERATURES TONIGHT...RESULTING IN A WIDESPREAD FROST.

AZZ019-029>035-270530-
/O.NEW.KTWC.FZ.W.0004.081227T0600Z-081227T1600Z/
/O.NEW.KTWC.HZ.W.0001.081228T0600Z-081228T1600Z/
/O.NEW.KTWC.FR.Y.0003.081227T0600Z-081227T1600Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
220 PM MST FRI DEC 26 2008

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST
SATURDAY...
...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST
SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 9 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST
SATURDAY. A HARD FREEZE WARNING HAS ALSO BEEN ISSUED. THIS HARD
FREEZE WARNING IS IN EFFECT FROM 11 PM SATURDAY TO 9 AM MST
SUNDAY. IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED. THIS
FROST ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST
SATURDAY. 

COLD AIR FILTERING IN BEHIND A DEPARTING WINTER STORM SYSTEM WILL
RESULT IN FREEZING TEMPERATURES ACROSS SOUTHEAST ARIZONA THE NEXT
COUPLE OF NIGHTS. RESIDUAL MOISTURE FROM SHOWERS ASSOCIATED WITH
THE DEPARTING WINTER STORM SYSTEM WILL INTERACT WITH FREEZING
TEMPERATURES TONIGHT...RESULTING IN WIDESPREAD FROST. THEREFORE...
BOTH A FREEZE WARNING AND A FROST ADVISORY HAVE BEEN ISSUED FROM
11 PM THIS EVENING TO 9 AM MST SATURDAY.

DRIER AIR IS EXPECTED TO FILTER INTO THE AREA BEGINNING SATURDAY
AND PERSISTING INTO SATURDAY NIGHT. THE COMBINATION OF THIS DRY
AIRMASS AND CLEAR TO MOSTLY CLEAR SKIES WILL RESULT IN A HARD
FREEZE THE FOLLOWING NIGHT. THEREFORE...A HARD FREEZE WARNING HAS
BEEN ISSUED FROM 11 PM SATURDAY NIGHT TO 9 AM MST SUNDAY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER
THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM
FROM FREEZING.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO
PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS
AND OTHER SENSITIVE VEGETATION.


$$
3 follow-up statements
000 
WWUS75 KTWC 270516
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1016 PM MST FRI DEC 26 2008

...FREEZING NIGHTS AHEAD FOR SOUTHEAST ARIZONA...

.COLD AIR FILTERING IN BEHIND A DEPARTING WINTER STORM SYSTEM
WILL RESULT IN FREEZING TEMPERATURES ACROSS SOUTHEAST ARIZONA THE
NEXT COUPLE OF NIGHTS. RESIDUAL MOISTURE FROM SHOWERS ASSOCIATED
WITH THE DEPARTING WINTER STORM SYSTEM WILL INTERACT WITH
FREEZING TEMPERATURES TONIGHT...RESULTING IN A WIDESPREAD FROST.

AZZ019-029>035-271330-
/O.CON.KTWC.FZ.W.0004.081227T0600Z-081227T1600Z/
/O.CON.KTWC.HZ.W.0001.081228T0600Z-081228T1600Z/
/O.CON.KTWC.FR.Y.0003.081227T0600Z-081227T1600Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
1016 PM MST FRI DEC 26 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST SATURDAY...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST SATURDAY...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO
9 AM MST SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST SATURDAY. A
HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM
MST SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST
SATURDAY. 

COLD AIR FILTERING IN BEHIND A DEPARTING WINTER STORM SYSTEM WILL
RESULT IN FREEZING TEMPERATURES ACROSS SOUTHEAST ARIZONA THE NEXT
COUPLE OF NIGHTS. RESIDUAL MOISTURE FROM SHOWERS ASSOCIATED WITH
THE DEPARTING WINTER STORM SYSTEM WILL INTERACT WITH FREEZING
TEMPERATURES TONIGHT...RESULTING IN WIDESPREAD FROST. THEREFORE...
 BOTH A FREEZE WARNING AND A FROST ADVISORY HAVE BEEN ISSUED FROM
11 PM THIS EVENING TO 9 AM MST SATURDAY.

DRIER AIR IS EXPECTED TO FILTER INTO THE AREA BEGINNING SATURDAY
AND PERSISTING INTO SATURDAY NIGHT. THE COMBINATION OF THIS DRY
AIRMASS AND CLEAR TO MOSTLY CLEAR SKIES WILL RESULT IN A HARD
FREEZE THE FOLLOWING NIGHT. THEREFORE...A HARD FREEZE WARNING HAS
BEEN ISSUED FROM 11 PM SATURDAY NIGHT TO 9 AM MST SUNDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO
PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS
AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS75 KTWC 271133
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
433 AM MST SAT DEC 27 2008


AZZ019-029>035-271615-
/O.CON.KTWC.FZ.W.0004.000000T0000Z-081227T1600Z/
/O.CON.KTWC.HZ.W.0001.081228T0600Z-081228T1600Z/
/O.CON.KTWC.FR.Y.0003.000000T0000Z-081227T1600Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
433 AM MST SAT DEC 27 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM MST SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. A
HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM MST SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM
MST THIS MORNING. 

FREEZING AND SUB-FREEZING TEMPERATURES CONTINUED ACROSS MUCH OF
SOUTHEAST ARIZONA EARLY THIS MORNING. EXPECT TEMPERATURES TO
GRADUALLY WARM AFTER SUNRISE THIS MORNING...WITH NEAR OR ABOVE
FREEZING TEMPERATURES BY 9 AM MST. ALONG WITH THE FREEZE...FROST
HAS DEVELOPED IN AREAS THAT RECEIVED PRECIPITATION FRIDAY. 

COLDER AIR ALREADY IN PLACE COMBINED WITH CLEAR SKIES AND LIGHT
WIND WILL RESULT IN EVEN COLDER TEMPERATURES TONIGHT THROUGH
SUNDAY MORNING. THEREFORE...A HARD FREEZE WARNING WILL REMAIN IN
EFFECT FROM 11PM MST TONIGHT UNTIL 9AM MST SUNDAY. IN A
NUTSHELL...EXPECT TEMPERATURES TONIGHT AND EARLY SUNDAY TO REMAIN
WELL BELOW FREEZING FOR SEVERAL HOURS.

REMEMBER...A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
EXPECTED OR OCCURRING. A FROST ADVISORY MEANS THAT FROST IS
OCCURRING AND MAY CAUSE SLICK AND HAZARDOUS CONDITIONS ON
UNTREATED ROADS AND BRIDGES. A HARD FREEZE WARNING MEANS
WIDESPREAD TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED...WITH
SUB-FREEZING TEMPERATURES EXPECTED FOR SEVERAL HOURS.

$$
000 
WWUS75 KTWC 271556
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
856 AM MST SAT DEC 27 2008

AZZ019-029>035-280000-
/O.EXP.KTWC.FZ.W.0004.000000T0000Z-081227T1600Z/
/O.EXP.KTWC.FR.Y.0003.000000T0000Z-081227T1600Z/
/O.CON.KTWC.HZ.W.0001.081228T0600Z-081228T1600Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
856 AM MST SAT DEC 27 2008

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM MST SUNDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM MST THIS MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MST THIS MORNING. THE
FROST ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING. A HARD
FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
MST SUNDAY. 

ALTHOUGH NEAR FREEZING TEMPERATURES CONTINUED ACROSS MUCH OF
SOUTHEAST ARIZONA THIS MORNING...TEMPERATURES WILL CONTINUE TO
RAPIDLY WARM THROUGH THE MID-MORNING HOURS. THEREFORE...THE FREEZE
WARNING AND FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 AM MST.
 
HOWEVER...COLDER AIR ALREADY IN PLACE COMBINED WITH CLEAR SKIES
AND LIGHT WIND WILL RESULT IN EVEN COLDER TEMPERATURES TONIGHT
THROUGH SUNDAY MORNING. THEREFORE...A HARD FREEZE WARNING WILL
REMAIN IN EFFECT FROM 11PM MST TONIGHT UNTIL 9AM MST SUNDAY. 

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO
PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS
AND OTHER SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this frost advisory went out at Dec 26, 2:00 PM MST, 20 minutes earlier.

Area forecast discussion, Dec 26, 2:00 PM MST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST FRI DEC 26 2008

.SYNOPSIS...RAIN AND SNOW WILL TAPER OFF THIS EVENING...WITH SOME
CLEARING FROM THE WEST OVERNIGHT. AS THIS HAPPENS...EXPECT
WIDESPREAD FROST LATE TONIGHT INTO SATURDAY MORNING. AFTER SKIES
FINISH CLEARING BY LATE SATURDAY...THIS SHOULD BE FOLLOWED BY A HARD
FREEZE SATURDAY NIGHT INTO SUNDAY MORNING. A WARMING TREND WILL THEN
BEGIN SUNDAY AFTERNOON AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK
AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHWESTERN UNITED
STATES.

&&

.DISCUSSION...STRONG COLD SYSTEM PUSHING THROUGH THE STATE TODAY
SHOULD EXIT LATE TONIGHT. COLD FRONT THROUGH ALL BUT THE FAR
SOUTHEAST CORNER OF THE STATE HAVING REACHED NOGALES IN THE PAST
HOUR. SNOW LEVELS HAVE FALLEN AROUND TO THE 2500 TO 3000 FOOT RANGE
WITH THE FRONT. WE WILL LOWER OUR WINTER STORM WARNING TO 3000 FEET
FOR THE REMAINDER OF THE AFTERNOON AND INTO THIS EVENING WITH SNOW
LEVELS FALLING TOWARD VALLEY FLOORS. PRECIP VALUES HAVE PEAKED MOST
PLACES BUT SHOULD BE ENOUGH STILL HAPPENING FOR LOWER ELEVATIONS TO
VERIFY WITH SNOW.

PRECIP SHOULD BE HEAVY ENOUGH FOR RESIDUAL BOUNDARY LAYER MOISTURE
INTO SATURDAY...AND WITH PARTIAL CLEARING AND QUITE COLD AIR EXPECT
WIDESPREAD FROST PROBLEMS SATURDAY MORNING. WITH SOME DRYING...MORE
CLEARING AND COLD AIR REMAINING IN PLACE...SUNDAY MORNING SHOULD SEE
A WIDESPREAD HARD FREEZE ACROSS THE AREA.

RIDGE WITH A STRONG WARMING TREND FOR THE NEW WORK WEEK TO FINISH
OUT THE YEAR...AFTERNOON HIGHS RECOVERING BACK ABOVE CLIMO BY NEW
YEARS EVE.

&&

.AVIATION...THE STRONG COLD LOW WILL BRING SCATTERED SHRA AND SHSN
AS WELL AS MVFR TO IFR CONDITIONS TO SOUTHEAST ARIZONA INTO THE
EVENING HOURS. GUSTY SOUTHWEST WINDS AHEAD OF AN ADVANCING
FRONT...THEN SURFACE WINDS WILL BE WLY/NWLY AT 10-20 KTS WITH
OCCASIONAL GUSTS OF 20-30 KTS WITH FROPA. CONDITIONS ARE EXPECTED TO
IMPROVE FROM WEST TO EAST TONIGHT WITH THE BULK OF THE PRECIPITATION
ENDING BY 27/06Z. AVIATION DISCUSSION NOT AMENDED FOR TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
     WINTER STORM WARNING FOR AZZ019-029-030-033>035 ABOVE 3000
      THROUGH 11 PM MST THIS EVENING.
     FREEZE WARNING WITH FROST ADVISORY FOR AZZ029-030>035 LATE
      TONIGHT AND SATURDAY MORNING.
     HARD FREEZE WARNING FOR AZZ029-030>035 LATE SATURDAY NIGHT
      AND SUNDAY MORNING.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Dec 26, 9:20 AM MST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
920 AM MST FRI DEC 26 2008

AZZ019-029-030-032>035-271230-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
920 AM MST FRI DEC 26 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING
ABOVE 4000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A STRONG WINTER STORM SYSTEM CONTINUES TO MAKE ITS WAY THROUGH
ARIZONA TODAY. SNOW LEVELS WILL CONTINUE TO RAPIDLY FALL THIS
MORNING AS COLD AIR CONTINUES TO FILTER INTO THE AREA FROM THE
NORTHWEST. THE COLD FRONT ASSOCIATED WITH THIS STORM SYSTEM HAS
PUSHED THROUGH TUCSON AND SAFFORD AS OF 9 AM MST...WITH SNOW LEVELS
FALLING TO BETWEEN 3000 AND 3500 FEET. ALTHOUGH ONLY A MIX OF RAIN
AND SNOW CAN BE EXPECTED BELOW 4000 FEET...SIGNIFICANT SNOWFALL CAN
BE EXPECTED ABOVE 4000 FEET.

TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE FROM 2 TO 6 INCHES
BETWEEN 4000 AND 6000 FEET...AND 8 TO 20 INCHES ABOVE 6000 FEET
WITH THE GREATEST AMOUNTS IN THE WHITE MOUNTAINS WHERE A FEW
LOCATIONS COULD GET UP TO TWO FEET.

THE SYSTEM WILL EXIT THE REGION LATE TONIGHT SETTING THE STAGE FOR
COLDER NIGHT TIME TEMPERATURES. THE LOWER DESERTS OF SOUTHEAST
PINAL AND PIMA COUNTIES WILL LIKELY EXPERIENCE AREAS OF FROST
TONIGHT AND EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT AREAS OF FROST IN THE LOWER DESERTS OF SOUTHEAST PINAL AND
PIMA COUNTIES EARLY SATURDAY MORNING. OTHERWISE...IMPROVING
WEATHER CAN BE ANTICIPATED THE OVERNIGHT WEEKEND INTO NEXT WEEK.
ALTHOUGH...OVERNIGHT LOWS WILL REMAIN ON THE COOL SIDE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-271230-
WESTERN PIMA COUNTY-
920 AM MST FRI DEC 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL BRING SCATTERED SHOWERS TO THE AREA TODAY. THE
SNOW LEVEL MAY BRIEFLY REACH 4500 FEET LATER TODAY...BUT BY THEN
MOST OF THE SHOWERS WILL HAVE CLEARED THE AREA. THIS CLEARING
ASSOCIATED WITH THE SYSTEM EXITING THE REGION WILL SET THE STAGE
FOR COLD TEMPERATURES TONIGHT. AREAS OF FROST WILL LIKELY FORM BY
SATURDAY MORNING...ESPECIALLY IN LOCATIONS THAT RECEIVED WETTING
RAIN TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT AREAS OF FROST EARLY SATURDAY. OTHERWISE...IMPROVING
WEATHER CAN BE ANTICIPATED OVER THE WEEKEND INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 2:20 PM MSTFreeze WarningTWC19 hr
Dec 26, 2:20 PM MSTHard Freeze WarningTWC43 hr

Nearby

Frost Advisories in Arizona, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.